# SDR SWAA2014100332597

- Difficulty date: September 21, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 61,377 hours, 49,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500A BETWEEN LBL 2 TO RBL 2.  REPAIRED SHEAR TIE IAW SRM.
